# SDR UALA2013072305175

- Difficulty date: July 23, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 44,991 hours, 10,842 cycles
- Engine: Pwa PW4052
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Unit
- Part number: 211734220
- Part serial: 513
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BITE MESSAGE. TROUBLESHOT IAW FIM 49-11-00,  R & R ECU, OPS CHECKED NORMAL.
